Buckling Of Rectangular Plates With Clamped And Simply-Supported Edges
Publications de l'Institut Mathématique, _N_S_05 (1965) no. 19, p. 31
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
@article{PIM_1965_N_S_05_19_a3,
author = {K. T. Sundara and Raja Iyengar and K. D. Narasimhan},
title = {Buckling {Of} {Rectangular} {Plates} {With} {Clamped} {And} {Simply-Supported} {Edges}},
journal = {Publications de l'Institut Math\'ematique},
pages = {31 },
year = {1965},
volume = {_N_S_05},
number = {19},
url = {http://geodesic.mathdoc.fr/item/PIM_1965_N_S_05_19_a3/}
}
TY - JOUR AU - K. T. Sundara AU - Raja Iyengar AU - K. D. Narasimhan TI - Buckling Of Rectangular Plates With Clamped And Simply-Supported Edges JO - Publications de l'Institut Mathématique PY - 1965 SP - 31 VL - _N_S_05 IS - 19 UR - http://geodesic.mathdoc.fr/item/PIM_1965_N_S_05_19_a3/ ID - PIM_1965_N_S_05_19_a3 ER -
%0 Journal Article %A K. T. Sundara %A Raja Iyengar %A K. D. Narasimhan %T Buckling Of Rectangular Plates With Clamped And Simply-Supported Edges %J Publications de l'Institut Mathématique %D 1965 %P 31 %V _N_S_05 %N 19 %U http://geodesic.mathdoc.fr/item/PIM_1965_N_S_05_19_a3/ %F PIM_1965_N_S_05_19_a3
K. T. Sundara; Raja Iyengar; K. D. Narasimhan. Buckling Of Rectangular Plates With Clamped And Simply-Supported Edges. Publications de l'Institut Mathématique, _N_S_05 (1965) no. 19, p. 31 . http://geodesic.mathdoc.fr/item/PIM_1965_N_S_05_19_a3/